全部成果分类

  • 期刊论文(3)
  • 2015(3)
  • 中国数学前沿(3)
  • 数学学院(3)

按条件检索“3”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 出版年: 2015 × 出版物中文: 中国数学前沿 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Oscillations of coefficients of symmetric square L-functions over primes CSCD SCOPUS SCIE

作者:Hou, Fei

作者机构:[Hou, F] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.6,1325-1341

资源类型:期刊论文

WOS:000362013600004

2. Quadratic forms connected with Fourier coefficients of Maass cusp forms CSCD SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, L] Department of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Nanchang University, Nanchang, 330031, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.5,1101-1112

资源类型:期刊论文

WOS:000355750900005

3. Euler-type schemes for weakly coupled forward-backward stochastic differential equations and optimal convergence analysis CSCD SCIE

作者:Zhang, Wei; Zhao, Weidong

作者机构:[Zhang Wei] School of Mathematics, Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics, Finance Institute, Shandong University, Jinan, Shandong 250100, China.

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.2,415-434

WOS被引数:1

资源类型:期刊论文

WOS:000349554000012

TOP